# SDR DALA14001675802

- Difficulty date: December 28, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME FLOORBEAM HAS CORROSION AT BS 365 BETWEEN BL 0 TO RBL 24.  REPAIRED FLOORBEAM IAW ER/A 521526-14, REV ORIGINAL.
